×

zbMATH — the first resource for mathematics

On mixing sequences of random variables. (English) Zbl 0104.36301

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Rényi, On mixing sequences of sets,Acta Math. Acad. Sci. Hung.,9 (1958), pp. 215–228. · Zbl 0089.13201 · doi:10.1007/BF02023873
[2] А. Реньи, К теории предельных теорем для сумм независимых случайнЫх величин,Acta Math. Acad. Sci. Hung.,1 (1950), pp. 99–108. · Zbl 0040.07302 · doi:10.1007/BF02022555
[3] А. Н. Колмогоров, Теорема о сходимости условных математических ожиданий и некоторые ее применения, Comptes Rendus du Premier Congrès des Mathématiciens Hongrois (Budapest, 1952), pp. 367–376. · Zbl 0267.17003
[4] A. Kolmogorov, Über die analytischen Methoden in der Wahrscheinlichkeitsrechnung,Math. Annalen,104 (1931), pp. 415–458. · Zbl 0001.14902 · doi:10.1007/BF01457949
[5] P. Lévy, Remarques sur un théorème de M. Émile Borel,Comptes Rendus Acad. Sci. Paris,225 (1947), pp. 918–919.
[6] P. Erdos, A. Rényi andP. Szüsz, On Engel’s and Sylvester’s series,Annales Univ. Sci. Budapestiensis de Rolando Eötvös nominatae, Sectio Math.,1 (1958), pp. 7–32.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.